# SDR YENA200450

- Difficulty date: October 20, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 12,904 hours, 5,050 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4762
- Condition: Seized
- Location: Cabin
- Part time: 12,904 hours, 5,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LOUD VIBRATION AND A SLIGHT BURNING ODOR APPEARED.  TURNED THE BLOWER SWITCH TO OVERRIDE AND ALL PROBLEMS IMMEDIATELY DISAPPEARED.  PERFORMED TSM TASK 24-00-00-810-823 AND NO DEFECTS NOTED.  AIRCRAFT RELEASED IAW MEL 21-26-01.  LATER DISCOVERED BLOWER FAN SEIZED.  REPLACED BLOWER FAN IAW AMM 21-26-51-04, FAN OPERATION CHECKED GOOD.
